# SDR 2023F00099

- Difficulty date: February 2, 2023
- Submitted: April 4, 2023
- Operation: General aviation
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- System (JASC): 2700 · Flight Control System
- Part: Spoiler
- Part number: C99143004
- Part serial: 01298
- Condition: Failed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SPOILERS WITH FAULT FRM276 461 00
